Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal rash??

Posted by SLS on July 17, 2004, at 8:45:52

In reply to Re: Lamictal rash?? hundredhugs, posted by theo on July 17, 2004, at 8:16:23

> First of all, I would talk to your doctor before "stopping it immediately", it may be whatever new it is you introduced to your body. A lot of doctors will usually reduce dosage for Lamictal versus stopping completely if they don't think it is SJS.


I respectfully disagree.


http://www.psycheducation.org/depression/meds/LamRash.htm

http://www.google.com/search?hl=en&ie=UTF-8&q=lamotrigine+rash


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:366982
URL: http://www.dr-bob.org/babble/20040714/msgs/367096.html